# SDR 4DPA2021121300001

- Difficulty date: December 13, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N262JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 32,082 hours, 34,353 cycles
- Engine: Rroyce AE3007A13
- Engine time: 32,571 hours, 30,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 23092525
- Condition: Broken
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED ENGINE 2 ITT WENT TO RED LIMIT RIGHT AFTER V1 ON TAKEOFF ROTATION, AFTER ACCELERATION ALTITUDE REDUCED THE POWER AND DIVERTED BACK TO KBUR, AND EVEN AFTER LANDING ITT SHOWS 720 ON ENGINES IDLE. AMT'S DISCOVERED DISCHARGE TUBE ASSY BROKEN OFF. AND INBOARD INNER CORE COW DELAMINATED AND DAMAGED. ENGINE REQUIRES OFF WING REPAIR AND WILL BE REPLACED.
